| Catalog Number |
381137 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd angiocath catheter cracked and leaked.The following information was provided by the initial reporter: on (b)(6) 2025, the patient was given a puncture arterial tube placement and found to have blood oozing from the puncture, and was given frequent dressing changes after which blood oozing still existed, and was then found to be oozing out of the indwelling needle hose, which was removed and found to have a crack in the tubing, and the catheter was immediately replaced, and invasive bp was continuously monitored in the radial artery on the other side.The incident was reported to the equipment department.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
A device history record review was completed for provided material number 381137 and lot number 2087291.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As neither physical samples nor picture samples were available for return, a thorough sample analysis could not be completed.If the affected samples become available for this incident or any potential future incidents, we would greatly appreciate the opportunity to review them.Based on the investigation results, an exact cause could not be determined for the reported event.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
Event or Problem Description
No additional information.